Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Migraine, purple black coloured feet

My 11 year old daughters feet have been turning a deep purple/black color that isn t caused by her being cold . She has had severe migraines in the past, sweats profusly. When it was in the 80 s I noticed her skin was colored to the purple/black, but was almost translucent so much so that it looked blauchy & I could see almost every vain. I am extremely worried...any suggestions?
Asked On : Thu, 10 May 2012
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern, some times there are many different changes can be seen in growing children but that's all nothing to worry such appearance make the parents worrisome but again I say that is nothing to worry until unless have some symptoms, the headache might not be migraine it is just your idea, you have to take her to clinical examination for that and let the doctor diagnose this, hope this information helps you, have nice day.
Answered: Fri, 11 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor